# SDR FDEA200906192176

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LT WEB TRUNNION FITTING FWD SIDE FOUND WITH CRACK.  REPAIRED AS PER SRM 53-40-00   FIGURE 23 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.   REPETITIVELY INSPECT FOR CRACK GROWTH AT NOT TO EXCEED 1500 LANDING INTERVALS.
